GEORGIA SCHOOL SHOOTING
This school shooting/violence incident sounds more like a suicide by cop than a plan to shoot up a school. The 19 year old boy said, I’m not here to harm any staff or any parents or students. He said he wanted to speak to a police officer.” And “He said that he didn’t have any reason to live and that he knew he was going to die today,” Tuff said, adding that Hill told her he was sure he’d be killed because he’d shot at police officers.
Here is the comment I posted: It is not the media giving these shooters the idea of taking a gun to school it comes in their so called “medications”. I have been an expert called in on many of these school shootings over the past two decades because out of those we have tracked 67 were on antidepressants and only 2 were not.
We have a database of all the cases documented for anyone to see. http://www.youtube.com/watch?v=JpFoivbZH1o&feature=youtu.be
We also have a good Christian boy, working on getting his Eagle Scout, who in a video tells his story of taking a gun to school and holding his class hostage for 45 minutes. http://www.drugawareness.org/recentcasesblog/why-i-took-a-gun-to-school-1 He had to be told what he did because to this day he still has no memory of it due to the effect of the antidepressants. For him the drugs induced a sleep disorder called a REM Sleep Behavior Disorder where you act out nightmares. Of those diagnosed with this dangerous disorder 86% are taking antidepressants.
Guns are NOT the problem!
WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: *”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
Original article: http://www.ksl.com/index.php?nid=157&sid=26514295
1,005 total views, 2 views today